# SDR SWIA202265558

- Difficulty date: April 6, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85.     (C-CHECK RO 5/4/2022)    BLENDED AND EVALUATED CORROSION, AFT WET AREA ON END OF LH INBOARD SEAT TRACK BETWEEN FR 84 AND 85. MEASUREMENTS 0.39"L X 0.33"W X 0.75"H. NOMINAL THICKNESS 0.363", REMAINING 0.288". ITEM IS OUT OF LIMITS PER REF 53-23-10AD04. REPAIRED IN ACCORDANCE TO ETD2022-170-013405. SEE CONTINUATION CARD FOR WORK PERFORMED.
